# SDR CALA0200570

- Difficulty date: December 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 19,201 hours, 2,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 2112-2116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 2112-2116 BETWEEN S25L AND S26L. THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 7, FIGURE 202. A DIP WAS ISSUED TO REINSPECT THE AREA WITHIN 16,000 FLIGHT CYCLES AND TO PERFORM A PERMANENT REPAIR WITHIN 30,000 FLIGHT CYCLES IAW SRM 53-00-01, REPAIR 7, TABLE 204.
